# SDR AALA202202073252

- Difficulty date: February 5, 2022
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N970UY
- Make and model: Airbus A300*
- Aircraft serial: 3924
- Aircraft time: 43,118 hours, 15,670 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 2R SHOWING CHECK DOOR PRESSURE ON FLIGHT ATTENDANT PANEL  SERVICED DOOR ASSIST BOTTLE PER AMM 52-22-00.
